It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I began to take Fosamax 3 months ago for osteopenia (almost osteoporosis, hip -2.4, spine -2.1). I stopped after 6 weeks because of aching hips. Now, 6 weeks after stopping, my hips are feeling improved, but not completely better. Has anyone else had a similar experience? Has your pain gone away? How long did it take? I've decided to go with a nutrition/supplement/exercise approach and I really hope it's going to be enough, because I do not want to go back on those drugs. Thanks!!:)
My doctor prescribed first Boniva then Fosamax for my osteopenia about
1-1/2 years ago. I felt like I aged two decades in two days! (severe bone pain {back, chest, knees etc.}; upset stomach; flu-like symptoms). At first, I didn't link it to the bisphosphonates, but the more research I did, the more I was able to pinpoint it to the medications. Thankfully, I discontinued both medications without any long-term complications. In January, the FDA issued an alert to physicians linking incapacitating bone pain with some patients on bisphosphonates. I made sure that I forwarded it on to my physician since I was told originally that my symptoms were unrelated to the medications.





All times are GMT -7. The time now is 07:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!